Jump to content
Fausto33

Fausto33: anhedonia due to antipsychotics

Recommended Posts

Fausto33

Hi guy, i tell my history, i take 1 injection of paliperidone and 4 weeks pills of risperidone, i suffer from severe side effect…. unable to thoughts, unable to have emotions, libido, imagination its very very sick … i lose hope i stop medication since 7 month, 7 month later the side effect Don't go away.. anyone who have hope or suffer with this same **** best wishes.

Share this post


Link to post
Gridley
Posted (edited)

Hello, Fausto33, and welcome to SA.

 

Unfortunately, the negative effects of these drugs, whether from withdrawal or an adverse reaction (the results are very similar) can last a long time.  Do not lose hope: these symptom eventually improve, but it will take much longer than you would like and that it will be a frustrating experience.  The following link on how long withdrawal takes will give you some information about time frame.

 

How Long Is Withdrawal Going to Take? 

 

Emotional anesthesia, such as the symptoms you describe, is a very common effect of psychiatric drugs. Please stay as calm as possible about this, it will very gradually fade away.

 

 
We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Please research all supplements first and only add in one at a time and at a low dose in case you do experience problems.
 
Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 
  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.
Please continue to use this thread to document your taper and to ask questions. 
 
 
 
 
 
 
Edited by Gridley

Share this post


Link to post
laydefish

Hi @Fausto33 & Welcome to the Group!  Hang in there, things do get better!

 

Share this post


Link to post
Griqua

It can take a long time to recover from injections 

Share this post


Link to post
Fausto33
Posted (edited)

Blank mindset, no inner monologue at all, no emotions and libido.. Its crazy side effect.. i scared of the permanent .. a man who have all of this ****** side effect heal ? recovery stories of this side effect.. A empty mind i really really disgusting.

 

 

Edited by Songbird
mask expletive

Share this post


Link to post
UnfoldingSky

Hi Fausto, I had a blank mind and no inner monologue as well and I did recover.  Don't lose hope. 

Share this post


Link to post
Griqua

What's your story @UnfoldingSky ?

Share this post


Link to post
Fausto33

9 month 1 weeks no improvement at all its crazy.. i lose hope, i scared to death because i Don't llive a life like that.. i need to feel love for my family .. best wishes of anhédonia symptom man

 

Fausto33-- I have edited your post to remove the statement about harming your doctor.  Such statements are not allowed on this site for a number of reasons.  We are all very frustrated and angery with the medical community but we can not be making these kinds of statements on the public forum. Thank you for your cooperation in your future posts.

 

Brassmonkey

Edited by brassmonkey
Removed inappropriate material

Share this post


Link to post
Altostrata

Fausto, is emotional anesthesia your only symptom? What does it feel like?

 

How are you sleeping?

Share this post


Link to post
Fausto33

Emotionnal flatness, no inner monologue "thoughts", no libido, my penis Don't orgasm correctly crazy.. anéjaculation… my sleep is *****, i sleep but i not sleep with dopamine brain

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...